# SDR AALA202406216213

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N323SG
- Make and model: Boeing 737823
- Aircraft serial: 44474
- Aircraft time: 10,938 hours, 4,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PREVIOUS CREW NOTED A FUME EVENT IN AFT GALLEY ON SHUTDOWN AT GATE. THEN ON COMING CREW NOTED SOILED SOCK SMELL ALSO. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
